Find us on Social Media:

Share

Trazodone Contributions by mat.j.collins

Comments

Commented on Trazodone Side Effects and Warnings 9 years ago

Hi Richard, thank you for the warning. Prozac is another psychiatric medication that is dangerous to stop abruptly. Indeed, with most (if not all) psychiatric medications there can be side effects from both taking them as well as quitting them. The reason for this is the medications shifts levels of hormones and neurotransmitters in the brain to re-balance brain chemistry. Stopping the medication disrupts the medication's effects. It is very important to be able to communicate with your physician, or ideally your psychiatrist, to discuss the effects of the medication and establish a plan for tapering off or switching to a different medication.

Hi Richard, thank you for the warning. Prozac is another psychiatric medication that is dangerous to stop abruptly. Indeed, with most (if not all) psychiatric medications there can be side effects...

...
(more)